MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR BR; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR BR; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of elevated advia centaur br results with lot # 271 for multiple patient samples which were considered discordant relative to repeat testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is evaluating this issue.
 
Event or Problem Description
The customer reports an observation of elevated advia centaur br results with lot # 271 for multiple patient samples which were considered discordant relative to repeat testing.Customer provided example data for elevated advia centaur br results from 07-aug-2024.The initial discordant elevated results were reported to the physician, who questioned the results.Therefore, the same samples were repeated on an alternate advia centaur xp instrument and obtained much lower results when compared to the initial elevated results.The lower results were considered correct based on the clinical picture of these patients.These results were reported as correct results to the physician(s).There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00399 was initially filed on 03-sep-2024.Additional information 17-sep-2024: siemens has concluded the investigation for the issue reported by a united states (us) customer regarding observation of elevated advia centaur br results with lot # 271 for patient samples which were considered discordant relative to repeat testing.Siemens customer service engineer (cse) was dispatched to the account.Siemens evaluated the advia centaur xp system, calibration, and quality control (qc) data which showed elevated qc results.Advia centaur xp system was evaluated; no instrument problems were noted.Cse recommended to calibrate lot # 271 and calibration and qc results were acceptable.The customer has not reported any recurrence of the issue post cse visit.Based on the available information, the cause of the not reproducible elevated results could not be determined.The customer is operational, and no further action is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR BR
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20125733
Report Number1219913-2024-00399
Device Sequence Number16960267
Product Code MOI
UDI-Device Identifier00630414204772
UDI-Public(01)00630414204772(10)60973271(17)250326
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberN/A
Device Catalogue Number10340081
Device Lot Number60973271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown